# SDR WX0A2025070932495

- Difficulty date: July 7, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N279NV
- Make and model: Airbus A320-214
- Aircraft serial: 5250
- Aircraft time: 35,697 hours, 23,311 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) DURING DESCENT ALL CREWMEMBERS DETECTED DIRTY SOCK ODORS.  REF LP 1967836. REPLACED FCU PER AMM 49-32-11-000/400-003-A. LEAK CHECK GOOD. NO LEAKS NOTED AT THIS TIME. PER TC 21-000-001 LEVEL 2 DUE. (RESOLVED ON W/O: 525871 TASKCARD: NR-00001 ) W/O 21-000-002. RAN APU IAW AMM 49-00-00-710-010-A. DURING RUN FOUND OIL LEAKING IN THE INTERNAL SIDE OF THE INTAKE.PICTURES SUBMITTED TO TSR-1749. VIDEOS HAVE BEEN ALSO SUBMITTED ON TSR 1749. THIS MEL 49-10-01-A. PERFORMED APU CLEANING IAW AMM 49-00-00-100-003-A. PERFORMED LEAK CHECK, FOUND OIL COOLER LEAKING. REMOVED AND REPLACED APU OIL COOLER PER AMM 49-91-44-000-001A AND 49-91-44-400-001A. OPS/LEAK CHECK GOOD.
